Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 128, NWS Cheyenne, WY

August 22, 2007Box Butte County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 22, 2007, 10:53 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2007, 10:53 PM MDT (04:53 UTC)
Expired
Aug 23, 2007, 12:00 AM MDT
In force
67 min
Issued by
NWS Cheyenne, WY
Area
Counties, with a storm outline in the text

Counties Box Butte County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 160 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
2736 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 230453
SVRCYS
NEC013-123-230600-
/O.NEW.KCYS.SV.W.0128.070823T0453Z-070823T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 PM MDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF
  NEBRASKA...
  MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL MIDNIGHT MDT

* AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF PERRIN TO
  CHIMNEY ROCK TO 16 MILES SOUTHWEST OF REDINGTON...OR ALONG A LINE
  EXTENDING FROM 21 MILES EAST OF SCOTTSBLUFF TO 23 MILES SOUTHEAST
  OF SCOTTSBLUFF TO 15 MILES NORTHEAST OF KIMBALL...AND MOVING EAST
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ANGORA BY 1105 PM MDT...
  BONNER...BRICKER LAKES AND BRIDGEPORT BY 1110 PM MDT...
  MUD SPRINGS AND PETERSON LAKE BY 1120 PM MDT...
  BOX LAKE BY 1125 PM MDT...
  RUSH LAKE AND KLEMAN LAKE BY 1130 PM MDT...
  MCCARTHY LAKE BY 1135 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4199 10335 4167 10336 4145 10336 4144 10263
      4167 10265 4200 10270

$$

RUBIN
4 follow-up statements
000 
WWUS55 KCYS 230455
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 PM MDT WED AUG 22 2007

NEC013-230505-
/O.CAN.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
BOX BUTTE NE-
1055 PM MDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR BOX BUTTE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
      4167 10265 4197 10269

$$

NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1055 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR MORRILL COUNTY...

AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF ANGORA
TO CHIMNEY ROCK TO BRICKER LAKES...OR ALONG A LINE EXTENDING FROM 21
MILES SOUTHWEST OF ALLIANCE TO 20 MILES SOUTHEAST OF SCOTTSBLUFF TO
28 MILES SOUTH OF ALLIANCE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BROADWATER BY 1105 PM MDT...
  ANGORA BY 1110 PM MDT...
  BONNER BY 1115 PM MDT...
  PETERSON LAKE AND BOX LAKE BY 1130 PM MDT...
  RUSH LAKE BY 1135 PM MDT...
  ROACH LAKE...MCCARTHY LAKE...KLEMAN LAKE AND GRUBNY LAKE BY 1140 PM
  MDT...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
      4167 10265 4197 10269

$$

RUBIN
000 
WWUS55 KCYS 230508
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1108 PM MDT WED AUG 22 2007

NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1108 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR MORRILL COUNTY...

AT 1104 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GRUBNY LAKE TO BRICKER LAKES
TO 12 MILES SOUTH OF REDINGTON...OR ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF ALLIANCE TO 31 MILES SOUTH OF ALLIANCE TO 23 MILES
NORTHEAST OF KIMBALL...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MUD SPRINGS AND ROACH LAKE BY 1115 PM MDT...
  BROADWATER BY 1120 PM MDT...
  CAMP LAKE BY 1125 PM MDT...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4197 10335 4167 10336 4145 10336 4144 10263
      4145 10264 4197 10269

$$

RUBIN
000 
WWUS55 KCYS 230537
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 PM MDT WED AUG 22 2007

NEC123-230600-
/O.CON.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1136 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR EASTERN MORRILL COUNTY...

AT 1134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF STORM LAKE
TO 8 MILES SOUTHEAST OF ROACH LAKE TO CAMP LAKE...OR ALONG A LINE
EXTENDING FROM 21 MILES SOUTHEAST OF ALLIANCE TO 25 MILES NORTHWEST
OF OSHKOSH TO 22 MILES NORTH OF SIDNEY...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL SOUTHEASTERN MORRILL COUNTY AT 1150 PM MDT

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4197 10280 4166 10297 4144 10298 4144 10263
      4145 10264 4197 10269

$$

RUBIN
000 
WWUS55 KCYS 230557
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 PM MDT WED AUG 22 2007

NEC123-230604-
/O.EXP.KCYS.SV.W.0128.000000T0000Z-070823T0600Z/
MORRILL NE-
1157 PM MDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORRILL COUNTY EXPIRES
AT MIDNIGHT MDT...

THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4197 10280 4166 10297 4144 10298 4144 10263
      4145 10264 4197 10269

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:21 PM MDT, 7 hours 32 minutes earlier.

Area forecast discussion, Aug 22, 3:21 PM MDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT WED AUG 22 2007

.SHORT TERM...THROUGH FRI. WEST SOUTHWESTERLY FLOW ALOFT TONIGHT
WILL BECOME MORE CYCLONIC AND VEER THU AND THU NIGHT IN RESPONSE
TO AN UPPER TROUGH MOVING OVER THE REGION. FLOW ALOFT FRI WILL BE
FROM THE NORTHWEST. AT THE SURFACE...THE THREAT OF SEVERE
THUNDERSTORMS WILL CONTINUE INTO THIS EVENING FROM THE LARAMIE
RANGE EASTWARD. SUFFICIENT INSTABILITY...MOISTURE AND SHEAR EXIST
TO WARRANT A CHANCE OF MARGINALLY SEVERE THUNDERSTORMS. IN
FACT...EXPECT A CHANCE OF THUNDERSTORMS TO CONTINUE OVERNIGHT
TONIGHT. THU SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD OVER THE
FORECAST AREA. THU WILL BE COOLER WITH A CONTINUED CHANCE OF RAIN
AS MOIST LOW LEVEL UPSLOPE FLOW KEEPS PLENTY OF CLOUDS IN THE
AREA. FRI WILL REMAIN ON THE COOL SIDE ALTHOUGH AFTERNOON
TEMPERATURES SHOULD BEGIN TO REBOUND A BIT AS HEIGHTS AND
THICKNESS VALUES BEGIN TO INCREASE. CHANCE OF RAIN WILL PERSIST
FRI ALTHOUGH THE AIRMASS SHOULD BEGIN TO DRY SOMEWHAT FROM WEST
TO EAST FRI AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT. AS THE SHORT
WAVE MOVES EAST OF THE CWA...DRY ZONAL FLOW WILL SETUP FOR THE
WEEKEND AND DOWNSLOPE EFFECTS WITH LITTLE LOW LEVEL
MOISTURE...EXPECT A REBOUND IN COOL TEMPERATURES FROM THURSDAY
AND FRIDAY WITH A RETURN TO ABOVE NORMAL READINGS FOR THE WEEKEND.

THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY THROUGH
TUESDAY AS A COLD FRONT SLIPS SOUTH ACROSS THE CWA ON
MONDAY...SETTING UP UPSLOPE FLOW WITH INCREASING LOW LEVEL
MOISTURE. A SHORT WAVE WILL MOVE EAST FROM THE PACIFIC NORTHWEST
AND ACROSS THE NORTHERN ROCKIES MONDAY NIGHT WHICH WILL HELP KEEP
ANY PRECIPITATION GOING FOR TUESDAY. RIDGE BUILDS OVER REGION ON
WEDNESDAY WITH A RETURN TO DRY CONDITIONS...BARRING AFTERNOON
CONVECTION OVER THE HIGHER TERRAIN.

&&

.AVIATION...EXPECT SOME SHOWERS AND STORMS THIS AFTERNOON THROUGH
TONIGHT AS MOIST SURFACE UPSLOPE COMBINES WITH UPPER SHORTWAVE
ENERGY TO TRIGGER SOME CONVECTION. LOCALIZED MVFR CONDITIONS WILL BE
POSSIBLE WITH THE STRONGEST STORMS. SOME MVFR CEILINGS ARE EXPECTED
TO DEVELOP TONIGHT...WITH SOME IFR OR LOWER CEILINGS EAST OF THE
LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...JR
LONG TERM....EISE
Hazardous weather outlook, Aug 22, 10:55 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT WED AUG 22 2007

NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-231200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1055 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE
STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL
AS WELL AS WIND GUSTS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>063-065-231200-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
1055 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY STORMS
THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Aug 22, 7:37 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             15 S BUSHNELL           41.01N 103.89W
08/22/2007  E1.75 INCH       KIMBALL            NE   NWS EMPLOYEE

            SOME HAIL STONES TO 21/4 INCH.

0710 PM     TSTM WND GST     12 NW DOUGLAS           42.88N 105.56W
08/22/2007  E60 MPH          CONVERSE           WY   TRAINED SPOTTER

            DIME SIZED HAIL ALSO

0713 PM     HAIL             14 SE BUSHNELL          41.09N 103.70W
08/22/2007  E0.75 INCH       KIMBALL            NE   TRAINED SPOTTER

            HEAVY RAIN

0716 PM     HAIL             15 SW KIMBALL           41.08N 103.86W
08/22/2007  M0.88 INCH       KIMBALL            NE   TRAINED SPOTTER

            ONE HALF INCH OF RAIN.

&&

BCHAPMAN
Special weather statement, Aug 22, 8:34 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
834 PM MDT WED AUG 22 2007

WYZ067>069-230345-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE
834 PM MDT WED AUG 22 2007

...MORE LINES OF THUNDERSTORMS MOVING ACROSS SOUTHEAST WYOMING...

THUNDERSTORMS HAVE BEEN RAPIDLY DEVELOPING OVER PLATTE COUNTY AND
THE NORTHWEST PART OF LARAMIE COUNTY SINCE 815 PM MDT.  THESE STORMS
WILL AFFECT MOST OF PLATTE AND GOSHEN COUNTIES AND THE NORTHWEST
HALF OF LARAMIE COUNTY THROUGH 940 PM. HEAVY RAIN OVER AN INCH...
GUSTY WINDS NEAR 50 MPH AND DEADLY LIGHTNING WILL ACCOMPANY THESE
THUNDERSTORMS AS THEY MOVE EAST AT 30 MPH. SMALL HAIL IS ALSO
LIKELY WITH A FEW OF THE THUNDERSTORMS.

JLH
Local storm report, Aug 22, 8:50 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     LANCE CREEK             43.02N 104.64W
08/22/2007  E50 MPH          NIOBRARA           WY   TRAINED SPOTTER

            3/4 TO 1 INCH RAIN PEA SIZED HAIL.

0755 PM     TSTM WND GST     11 NE LANCE CREEK       43.13N 104.49W
08/22/2007  E50 MPH          NIOBRARA           WY   TRAINED SPOTTER

            POSSIBLY 60 MPH GUST

0812 PM     TSTM WND GST     32 NNE LUSK             43.19N 104.21W
08/22/2007  E70 MPH          NIOBRARA           WY   TRAINED SPOTTER

            WIND GUST OF 60 TO 70 PMH. HEAVY RAIN.

&&

BCHAPMAN
Local storm report, Aug 22, 10:31 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     4 E CHUGWATER           41.76N 104.74W
08/22/2007  E54 MPH          PLATTE             WY   TRAINED SPOTTER

1005 PM     HAIL             9 S CHEYENNE            41.02N 104.79W
08/22/2007  E0.75 INCH       LARAMIE            WY   PUBLIC

1009 PM     HAIL             4 W CHEYENNE            41.15N 104.87W
08/22/2007  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0845 PM     HAIL             1 N FEDERAL             41.28N 105.10W
08/22/2007  E0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

0848 PM     HAIL             11 SE HORSE CREEK       41.30N 105.03W
08/22/2007  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0851 PM     HAIL             2 E CARPENTER           41.03N 104.30W
08/22/2007  E1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0853 PM     HAIL             12 SSE HORSE CREEK      41.25N 105.09W
08/22/2007  E0.75 INCH       LARAMIE            WY   PUBLIC

0922 PM     HAIL             4 N CHEYENNE            41.20N 104.79W
08/22/2007  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0924 PM     HAIL             CHEYENNE                41.15N 104.79W
08/22/2007  E0.88 INCH       LARAMIE            WY   PUBLIC

            NUMEROUS REPORTS OF HAIL FROM 14 INCH TO ONE INCH AROUND
            THE CITY. ALSO MANY REPORTS OF MINOR STREET FLOODING.

1030 PM     HEAVY RAIN       CHUGWATER               41.76N 104.82W
08/22/2007  M1.23 INCH       PLATTE             WY   CO-OP OBSERVER

&&

BCHAPMAN
Local storm report, Aug 22, 10:33 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     CHADRON                 42.83N 103.00W
08/22/2007  M71 MPH          DAWES              NE   ASOS

0953 PM     TSTM WND GST     CHADRON                 42.83N 103.00W
08/22/2007  M70 MPH          DAWES              NE   ASOS

&&

BCHAPMAN
Local storm report, Aug 22, 10:37 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1037 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             CHEYENNE                41.15N 104.79W
08/22/2007  E0.88 INCH       LARAMIE            WY   PUBLIC

            NUMEROUS REPORTS OF HAIL FROM ONE QUATER INCH TO ONE INCH
            AROUND THE CITY. ALSO MANY REPORTS OF MINOR STREET
            FLOODING.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:04 PM MDTSevere Thunderstorm WarningCYSKimball41 min
Aug 22, 9:32 PM MDTSevere Thunderstorm WarningCYSDawes28 min
Aug 22, 9:35 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes55 min
Aug 22, 9:57 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff63 min
Aug 22, 10:33 PM MDTSevere Thunderstorm WarningCYSKimball57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.